Large sieve inequality with characters to square moduli

Volume 112 / 2004

Liangyi Zhao Acta Arithmetica 112 (2004), 297-308 MSC: 11B57, 11L07, 11L40, 11N35, 11L15. DOI: 10.4064/aa112-3-5

Authors

  • Liangyi ZhaoDepartment of Mathematics
    Hill Center, Busch Campus
    Rutgers University
    110 Frelinghuysen Road
    Piscataway, NJ 08854-8019, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image